# SDR SWAA2022061613462

- Difficulty date: May 30, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 53,224 hours, 31,891 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 146A812553
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE - SUPPORT LOCATED BETWEEN BS767 TO BS787 AND RBL21.5; WL156 AFT CARGO COMPARTMENT 2022-291603 / [01] REPLACED ANGLE - SUPPORT LOCATED BETWEEN BS767 TO BS787 AND RBL21.5; WL156 AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 AND 51-40-02 DWG 146A8123 REV -. SEE INDIVIDUAL SIGN-OFF BELOW;[02] REPLACED ANGLE - SUPPORT LOCATED BETWEEN BS767 TO BS787 AND RBL21.5; WL156 AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 AND 51-40-02 DWG 146A8123 REV -. ITEM RII. SEE INDIVIDUAL SIGNS-OFF BELOW
